# SDR ASAA2016122919225

- Difficulty date: December 29, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,328 hours, 9,829 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3400825010
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, S/N 895170, NR 5 ACOUSTIC PANEL FWD EDGE IS DELAMINATED. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE AFT ACOUSTIC PANEL AT NR 5 STRUT.
